# SDR AWXA0001299

- Difficulty date: February 8, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- Aircraft time: 57,932 hours, 47,587 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498156
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 27L IS CORRODED OUT OF LIMITS IAW B737-200 SRM 53-20-2, FROM FS 1016 TO FS 986.  REMOVED CORRODED SECTION; FABED AND TREATED REPAIR PARTS; INSTALLED NEW SECTION OF STRINGER AND REPAIR PARTS IAW B737-200 SRM 53-10-2 AND 51-20-2.
